# SDR ASAA2023092845400

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,824 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD IN 16 D,E,F FELL OFF. GROUNDED - YES. INSTALLED NEW EMERGENCY PLACARD ON AT ROW 16 DEF SIGN IS SECURED,.
